CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Aguiar-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2012
Number of items: 1.

2012

Aguiar, Marcelo and Venkateswaran, Vidya (2012) Supercharacters, symmetric functions in noncommuting variables, and related Hopf algebras. Advances in Mathematics, 229 (4). pp. 2310-2337. ISSN 0001-8708. http://resolver.caltech.edu/CaltechAUTHORS:20120314-070105336

This list was generated on Mon Sep 16 18:17:50 2019 PDT.